MAUDE Adverse Event Report: Ivantis, Inc. (subsidiary of Alcon Research, LLC) HYDRUS MICROSTENT; Intraocular Pressure Lowering Implant

Ivantis, Inc. (subsidiary of Alcon Research, LLC) HYDRUS MICROSTENT; Intraocular Pressure Lowering Implant
Catalog Number 100300293
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during a trabecular stent implantation procedure, the stent did not exit the injector.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
HYDRUS MICROSTENT
Common Device Name
Intraocular Pressure Lowering Implant
Manufacturer (Section D)
Ivantis, Inc. (subsidiary of Alcon Research, LLC)
201 technology drive
irvine CA 92618
Manufacturer (Section G)
Ivantis, Inc. (subsidiary of Alcon Research, LLC)
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50670190
Report Number3016075957-2026-00093
Device Sequence Number18448653
Product Code OGO
UDI-Device Identifier00867487000134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100300293
Device Lot Number17XPPK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured02/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown